How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7965
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

What side effects cause vomiting with methadone use

Customer Question

What side effects cause vomiting with methadone use
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Hi and thanks for query.Nausea and Vomiting itself is a side effect of methadone use. Let me know if you have further questions.Please do leave a positive rating.Best wishes.